# SDR CALA2012051100343

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 37,815 hours, 13,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007ATS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN (ADJACENT DOOR L2 AND TRASH BIN AFT GALLEY , KNEE HEIGHT) WILL NOT STAY ATTACHED TO WALL. (MX CONTROL ADVISED ACARS).   R & R DOOR 2L EMERGENCY EXIT SIGN REF STANDARD WIRING PRACTICES MANUAL 20-10-13. OPS CK GOOD.
